I had the Mirena inserted last August and it was painful, had cramps in my back for two weeks that felt like I was in labor. Haven't had the great experience of no periods. My hair started falling out and have been moody. Now I'm getting scalp infections alot and I'm noticing it starts out as a BAD headache then little bumps appear on my head that are a bacterial infection and its during my period each time. The pain is just horrible with burning constantly and the headaches!! Am I paranoid about the iud because I had problems for months or could it be related?
Highly unlikely that the sort of infection you are describing on your scalp would be due to Mirena. I would suggest that you please get it checked by your doctor when you have the bumps again.
I too developed bacterial infections on my scalp, bleeding, headaches and constant infections a couple of months after insertion of a Mirena. After about a year of antibiotics, I then developed a 6cm triple negative mass in my right breast. You are not being paranoid. I only wish I would have listened to my body instead of the doctors and had the thing taken out when I first started having problems. Maybe I wouldn't be starting my next 12 rounds of chemo. Get that thing out...
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2011 • 3 answers
Posted 27 Aug 2012 • 4 answers
I hv scalp infections for 7 days and dandruff too. n also enlarged painless swelling in lateral side
Posted 27 Nov 2013 • 1 answer
Posted 11 Jan 2014 • 1 answer
Posted 14 Feb 2015 • 1 answer